• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

It Happened Again

whiteflags330

whiteflags330

Well-known member
Joined
Jan 27, 2019
Messages
124
Location
Pennsylvania
I was doing something on my laptop and all of a sudden I thought someone was behind me. Then I blacked out, came to with Mark's on my face. It was terrifying and now I'm in a lot of pain, worse than last time.
 
Hopeful313

Hopeful313

Well-known member
Joined
Jan 12, 2019
Messages
892
Location
Minnesota, USA
I am very sorry to hear about what happened to you. Is this the first time you blacked out? Did you injure yourself or do you think it was self harm??

I hope you feel better soon.
 
whiteflags330

whiteflags330

Well-known member
Joined
Jan 27, 2019
Messages
124
Location
Pennsylvania
I am very sorry to hear about what happened to you. Is this the first time you blacked out? Did you injure yourself or do you think it was self harm??

I hope you feel better soon.
This is the first time I blacked out and I did self harm
 
whiteflags330

whiteflags330

Well-known member
Joined
Jan 27, 2019
Messages
124
Location
Pennsylvania
It keeps happening and it's my doctor said it's cause my body is getting used to to the new meds. But like I keep blacking out and the injury is getting worse.
 
Cpt_Stunning

Cpt_Stunning

Well-known member
Joined
Jan 23, 2019
Messages
556
Location
Plymouth
I've never heard of that before, your doctor could be right, the body can take a while to get used to meds, gets worse before it gets better sort of thing, but sounds scary.
 
whiteflags330

whiteflags330

Well-known member
Joined
Jan 27, 2019
Messages
124
Location
Pennsylvania
I've never heard of that before, your doctor could be right, the body can take a while to get used to meds, gets worse before it gets better sort of thing, but sounds scary.
Yeah maybe and I just started the meds like a week ago. It's terrifying.
 
honeybadger

honeybadger

ACCOUNT CLOSED
Joined
Mar 6, 2019
Messages
173
Location
US West Coast
I was doing something on my laptop and all of a sudden I thought someone was behind me. Then I blacked out, came to with Mark's on my face. It was terrifying and now I'm in a lot of pain, worse than last time.
I'd call 911...but that's probably just me.
 
Top